Alert archive / Montana / High Wind Warnings in 2019

High Wind Warning 9, NWS Billings, MT

November 23, 2019Golden Valley County, Sweet Grass County, Wheatland County, Montana

NWS Billings, MT issued this high wind warning at Nov 23, 2019, 3:33 AM MST for Golden Valley County, Sweet Grass County, Wheatland County, Montana. It was in force for 38 hr. 21 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 23, 2019, 3:33 AM MST (10:33 UTC)
Expired
Nov 24, 2019, 6:00 PM MST
In force
38 hr
Issued by
NWS Billings, MT

Counties Golden Valley County, MT, Sweet Grass County, MT, Wheatland County, MT

The radar

The Billings radar (KBLX), 90 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 23, 5:30 AM MSTNON-TSTM WND GST 662 Sw Greycliff, MT
Nov 23, 8:55 AM MSTNON-TSTM WND GST 582 Ssw Big Timber, MT
Nov 24, 1:10 AM MSTNON-TSTM WND GST 642 Ssw Big Timber, MT
Nov 24, 1:35 AM MSTNON-TSTM WND GST 7713 Ssw Greycliff, MT
Nov 24, 2:10 AM MSTNON-TSTM WND GST 592 Ssw Big Timber, MT
Nov 24, 2:40 AM MSTNON-TSTM WND GST 602 Ssw Big Timber, MT
Nov 24, 4:10 AM MSTNON-TSTM WND GST 692 Ssw Big Timber, MT
Nov 24, 7:25 AM MSTNON-TSTM WND GST 552 Ssw Big Timber, MT
Nov 24, 7:34 AM MSTNON-TSTM WND GST 58Judith Gap, MT
Nov 24, 7:55 AM MSTNON-TSTM WND GST 592 Ssw Big Timber, MT
Nov 24, 8:04 AM MSTNON-TSTM WND GST 61Judith Gap, MT
Nov 24, 8:10 AM MSTNON-TSTM WND GST 582 Ssw Big Timber, MT
Nov 24, 8:35 AM MSTNON-TSTM WND GST 6413 Ssw Greycliff, MT
Nov 24, 10:25 AM MSTNON-TSTM WND GST 562 Ssw Big Timber, MT
Nov 24, 11:00 AM MSTNON-TSTM WND GST 512 W Reed Point, MT
Nov 24, 11:04 AM MSTNON-TSTM WND GST 512 W Reed Point, MT
Nov 24, 11:10 AM MSTNON-TSTM WND GST 562 Ssw Big Timber, MT
Nov 24, 2:25 PM MSTNON-TSTM WND GST 602 Ssw Big Timber, MT
Nov 24, 2:40 PM MSTNON-TSTM WND GST 612 Ssw Big Timber, MT
Nov 24, 2:55 PM MSTNON-TSTM WND GST 542 Ssw Big Timber, MT
Nov 24, 3:10 PM MSTNON-TSTM WND GST 582 Ssw Big Timber, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 10.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2019-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2019-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2696 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

693 
WWUS75 KBYZ 231033
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
333 AM MST Sat Nov 23 2019

MTZ141-241045-
/O.UPG.KBYZ.HW.A.0003.191124T0100Z-191125T0100Z/
/O.NEW.KBYZ.HW.W.0009.191123T1033Z-191125T0100Z/
Northern Sweet Grass-
Including the city of Big Timber
333 AM MST Sat Nov 23 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST SUNDAY...

* WHAT...West to southwest winds gusting to 65 mph.

* WHERE...Northern Sweet Grass.

* WHEN...Until 6 PM MST Sunday.

* TIMING OF WINDS...Winds will be strong this morning, with some
  decrease expected this afternoon. The strongest winds should
  arrive tonight and Sunday.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on I-90 from Livingston to Big
  Timber, and US-191 from Big Timber to Harlowton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight vehicle,
may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ063-172-228-241045-
/O.UPG.KBYZ.HW.A.0003.191124T0100Z-191125T0100Z/
/O.NEW.KBYZ.HW.W.0009.191124T0100Z-191125T0100Z/
Judith Gap-Melville Foothills-Southern Wheatland-
Including the cities of Judith Gap, Melville, and Harlowton
333 AM MST Sat Nov 23 2019

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST
SUNDAY...

* WHAT...West winds gusting up to 65 mph.

* WHERE...Judith Gap, Melville Foothills and Southern Wheatland.

* WHEN...From 6 PM this evening to 6 PM MST Sunday.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on US-191 from Big Timber to
  Harlowton and Judith Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight vehicle,
may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-241045-
/O.UPG.KBYZ.HW.A.0003.191124T0100Z-191125T0100Z/
/O.NEW.KBYZ.WI.Y.0019.191123T1033Z-191125T0100Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
333 AM MST Sat Nov 23 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST SUNDAY...

* WHAT...Southwest winds gusting to 65 mph.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...Until 6 PM MST Sunday.

* TIMING OF WINDS...Winds will be strong this morning, with some
  decrease expected this afternoon. The strongest winds should
  arrive tonight and Sunday.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on I-90 from Livingston to Big
  Timber, and on local roads around Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight vehicle,
may want to consider an alternate route.

Additional graphics for this hazard can be found at 
http://www.weather.gov/billings

$$
5 follow-up statements
605 
WWUS75 KBYZ 231527
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
827 AM MST Sat Nov 23 2019

MTZ141-241530-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/
Northern Sweet Grass-
Including the city of Big Timber
827 AM MST Sat Nov 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY...

* WHAT...Southwest to west winds gusting to 65 mph.

* WHERE...Northern Sweet Grass.

* WHEN...Until 6 PM MST Sunday.

* TIMING OF WINDS...Winds will be strong this morning, with some
  decrease expected this afternoon. The strongest winds should
  arrive tonight and Sunday.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on I-90 and US-191 near Big
  Timber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ063-172-228-241530-
/O.CON.KBYZ.HW.W.0009.191124T0100Z-191125T0100Z/
Judith Gap-Melville Foothills-Southern Wheatland-
Including the cities of Judith Gap, Melville, and Harlowton
827 AM MST Sat Nov 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM MST SUNDAY...

* WHAT...West winds gusting up to 65 mph.

* WHERE...Judith Gap, Melville Foothills and Southern Wheatland.

* WHEN...From 6 PM this evening to 6 PM MST Sunday.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on US-191 through Harlowton and
  Judith Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-241530-
/O.CON.KBYZ.WI.Y.0019.000000T0000Z-191125T0100Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
827 AM MST Sat Nov 23 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY...

* WHAT...Southwest winds gusting to 65 mph.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...Until 6 PM MST Sunday.

* TIMING OF WINDS...Winds will be strong this morning, with some
  decrease expected this afternoon. The strongest winds should
  arrive tonight and Sunday.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on I-90 near Livingston, and on
  local roads around Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$
546 
WWUS75 KBYZ 232128
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
228 PM MST Sat Nov 23 2019

MTZ141-242130-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/
Northern Sweet Grass-
Including the city of Big Timber
228 PM MST Sat Nov 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY...

* WHAT...Southwest to west winds gusting to 65 mph.

* WHERE...Northern Sweet Grass.

* WHEN...Until 6 PM MST Sunday. Strongest winds will occur late
  tonight through Sunday.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on I-90 and US-191 near Big
  Timber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ063-172-228-242130-
/O.CON.KBYZ.HW.W.0009.191124T0100Z-191125T0100Z/
Judith Gap-Melville Foothills-Southern Wheatland-
Including the cities of Judith Gap, Melville, and Harlowton
228 PM MST Sat Nov 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM MST SUNDAY...

* WHAT...West winds gusting up to 65 mph.

* WHERE...Judith Gap, Melville Foothills and Southern Wheatland.
  Highest gusts will occur along the Musselshell River valley.

* WHEN...From 6 PM this evening to 6 PM MST Sunday.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on US-191 through Harlowton and
  Judith Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-242130-
/O.CON.KBYZ.WI.Y.0019.000000T0000Z-191125T0100Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
228 PM MST Sat Nov 23 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY...

* WHAT...Southwest winds gusting to 65 mph.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...Until 6 PM MST Sunday. Strongest winds will occur late
  tonight through midday Sunday.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on I-90 near Livingston, and on
  local roads around Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$
235 
WWUS75 KBYZ 240957
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
257 AM MST Sun Nov 24 2019

MTZ141-250100-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/
Northern Sweet Grass-
Including the city of Big Timber
257 AM MST Sun Nov 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* WHAT...Southwest to west winds gusting to 65 mph.

* WHERE...Northern Sweet Grass.

* WHEN...Until 6 PM MST today. Strongest winds will occur this 
  morning through early afternoon.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on I-90 and US-191 near Big
  Timber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at 
http://www.weather.gov/billings

$$

MTZ063-172-228-250100-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/
Judith Gap-Melville Foothills-Southern Wheatland-
Including the cities of Judith Gap, Melville, and Harlowton
257 AM MST Sun Nov 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* WHAT...West winds gusting up to 65 mph.

* WHERE...Judith Gap, Melville Foothills and Southern Wheatland.
  Highest gusts will occur along the Musselshell River valley.

* WHEN...Until 6 PM MST today. Strongest winds will occur from 
  mid morning through mid afternoon.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on US-191 through Harlowton and
  Judith Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at 
http://www.weather.gov/billings

$$

MTZ065-066-250100-
/O.CON.KBYZ.WI.Y.0019.000000T0000Z-191125T0100Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
257 AM MST Sun Nov 24 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...Southwest winds gusting to 65 mph.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...Until 6 PM MST today. Strongest winds will occur this
  morning through early afternoon.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on I-90 near Livingston, and on
  local roads around Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at 
http://www.weather.gov/billings

$$
351 
WWUS75 KBYZ 242200
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
300 PM MST Sun Nov 24 2019

MTZ141-250100-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/
Northern Sweet Grass-
Including the city of Big Timber
300 PM MST Sun Nov 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* WHAT...Southwest to west winds gusting to 65 mph.

* WHERE...Northern Sweet Grass.

* WHEN...Until 6 PM MST today. Winds will gradually decrease this
  evening.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on I-90 and US-191 near Big
  Timber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ063-172-228-250100-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/
Judith Gap-Melville Foothills-Southern Wheatland-
Including the cities of Judith Gap, Melville, and Harlowton
300 PM MST Sun Nov 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* WHAT...West winds gusting up to 65 mph.

* WHERE...Judith Gap, Melville Foothills and Southern Wheatland. 
  Highest gusts will occur along the Musselshell River valley.

* WHEN...Until 6 PM MST today. Winds will gradually decrease this
  evening.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on US-191 through Harlowton and
  Judith Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-250100-
/O.CON.KBYZ.WI.Y.0019.000000T0000Z-191125T0100Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
300 PM MST Sun Nov 24 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...Southwest winds gusting to 70 mph.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...Until 6 PM MST today. Winds will gradually decrease this
  evening.

* IMPACTS...Travel could be difficult, especially for high profile
  vehicles. This includes travel on I-90 near Livingston, and on
  local roads around Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those planning to travel in a high profile or light weight
vehicle, may want to consider an alternate route.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$
524 
WWUS75 KBYZ 250102
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
602 PM MST Sun Nov 24 2019

MTZ063-141-172-228-250215-
/O.EXP.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/
Judith Gap-Northern Sweet Grass-Melville Foothills-
Southern Wheatland-
Including the cities of Judith Gap, Big Timber, Melville, 
and Harlowton
602 PM MST Sun Nov 24 2019

...HIGH WIND WARNING HAS EXPIRED...

Gusty winds will continue to diminish through the evening. 

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-250215-
/O.EXP.KBYZ.WI.Y.0019.000000T0000Z-191125T0100Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
602 PM MST Sun Nov 24 2019

...WIND ADVISORY HAS EXPIRED...

Gusty winds will continue to diminish through the evening.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Nov 23, 3:16 AM MST, 17 minutes earlier.

Area forecast discussion, Nov 23, 3:16 AM MST, 17 minutes before
Area Forecast Discussion
National Weather Service Billings MT
316 AM MST Sat Nov 23 2019

.DISCUSSION...

Today and tonight...

Lee trough has formed and has become tight enough for winds to
gust to 55 mph from Livingston to Nye to Big Timber. Gradient from
Idaho Falls to Lewistown was at 14mb. GFS increases this to 16mb
by 18z, decreases it to 14mb this afternoon, then ratchets it up
to 18mb overnight. Given that winds were so close to criteria
already in these locations, have decided to issue a Wind Advisory
for Livingston and Nye, and a High Wind Warning for Big Timber.
Winds may become "less strong" this afternoon, but the strongest
winds will be tonight and Sunday.

700mb winds increase from Big Timber to Judith Gap tonight to
60kts. This, with strong surface pressure falls turning the upper
winds west, should allow high winds in Harlowton and Judith Gap
tonight and Sunday. Will issue a High Wind Warning for these
locations for tonight and Sunday as well.

Mid to high level clouds will increase today. Downslope flow will
allow for another mild day, with highs in the lower 50s. It will
be a breezy day across the plains, with 850mb winds of 35-40kts
being tapped into for wind gusts 40-45mph. Winds will decrease a
bit over the plains tonight, but should not die down completely.
TWH

Sunday through Friday...

The winds along the western zones are still expected to peak mid
day Sunday. The strong winds aloft are still expected to mix down
with gusts to 60+ mph. A cold front will move through during the
evening, which should help to decrease the winds fairly quickly
during the evening. Through the remainder of the of extended will
be unsettled. Through Wednesday the flow will be unstable
northwest flow. Generally looking a some slight chance PoPs
especially in the west. The rest of the week will see a large cut-
off low develop over the western US that will then track into the
northern Plains by the weekend. There still remains a significant
amount of spread between models and ensemble members within the
models. The ECMWF is still a slower solution compared compared to
the GFS. The EC is also on the drier side. Both solutions keep the
area in cold air, so both solutions will be snowfall. Given the
spread generally have kept the PoPs in the chance range.
Temperatures will generally fall into the upper 20s to lower 30s
for highs and teens for lows. Reimer

&&

.AVIATION...

Southwest winds will gust 40-50kts along the Beartooth/Absaroka
Foothills and KLVM today. Winds will stay strong tonight with some
gusts to 55kts possible. Winds will be strong over the plains too
and impact KBIL and KMLS with gusts to 30-35kts. Otherwise, VFR
conditions expected. TWH

&&

.PRELIMINARY POINT TEMP/POPS...

    Tdy Sun     Mon     Tue     Wed     Thu     Fri
-------------------------------------------------------
BIL 053 037/053 029/039 023/033 020/031 020/031 017/025
    0/N 02/R    43/S    42/S    23/S    44/S    33/S
LVM 050 036/048 025/035 019/030 016/027 017/028 015/026
    0/N 15/R    53/S    42/S    24/S    54/S    33/S
HDN 054 033/053 027/041 020/034 019/034 018/033 017/028
    0/U 14/R    52/S    32/S    12/S    33/S    23/S
MLS 051 035/052 028/040 021/034 020/034 023/035 019/030
    0/U 04/R    21/B    11/E    12/S    33/S    33/S
4BQ 052 034/053 027/039 021/033 019/035 022/038 020/031
    0/U 13/R    32/S    21/E    12/S    22/S    23/S
BHK 048 032/050 027/037 020/033 018/033 022/034 021/030
    0/U 01/N    11/B    11/B    12/S    23/S    33/S
SHR 052 029/051 024/036 017/031 014/031 017/034 016/029
    0/B 11/B    53/S    32/S    12/S    22/S    23/S

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...High Wind Warning in effect from 6 PM this evening to 6 PM
      MST Sunday FOR ZONES 63-172-228.
     Wind Advisory in effect until 6 PM MST Sunday FOR ZONES
      65-66.
     High Wind Warning in effect until 6 PM MST Sunday FOR ZONE
      141.
WY...None.

&&

weather.gov/billings

In the hours before

Local storm report, Nov 23, 2:49 AM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
249 AM MST SAT NOV 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     NON-TSTM WND GST 2 SSW BIG TIMBER        45.81N 109.98W
11/23/2019  M56.00 MPH       SWEET GRASS        MT   AWOS

&&

TWH

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 3:33 AM MSTWind AdvisoryBYZPark, Stillwater, Sweet Grass38 hr

Nearby

High Wind Warnings in Montana, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.